| Model Number |
TCX-800 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Inflammation (1932)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Information contained in this report was previously submitted through psr on 22/apr/2019.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture and inflammation/irritation are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.The reason for reoperation: capsular contracture, baker grade unknown; inflammation/irritation.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
Event or Problem Description
Healthcare professional reported a right side capsular contracture baker grade unknown; additional report of "pain and discomfort" due to previous treatments, not device related.Additionally, patient reported "inflammation and stuff".Device has been explanted.